EconPapers    
Economics at your fingertips  
 

Uniqueness of the Level Two Bayesian Network Representing a Probability Distribution

Linda Smail

International Journal of Mathematics and Mathematical Sciences, 2011, vol. 2011, 1-13

Abstract:

Bayesian Networks are graphic probabilistic models through which we can acquire, capitalize on, and exploit knowledge. they are becoming an important tool for research and applications in artificial intelligence and many other fields in the last decade. This paper presents Bayesian networks and discusses the inference problem in such models. It proposes a statement of the problem and the proposed method to compute probability distributions. It also uses D-separation for simplifying the computation of probabilities in Bayesian networks. Given a Bayesian network over a family ð ¼ of random variables, this paper presents a result on the computation of the probability distribution of a subset 𠑆 of ð ¼ using separately a computation algorithm and D-separation properties. It also shows the uniqueness of the obtained result.

Date: 2011
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2011/845398.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2011/845398.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:845398

DOI: 10.1155/2011/845398

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-22
Handle: RePEc:hin:jijmms:845398